INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Inflation from a massive scalar field and scalar perturbations of the metric.
Autor/es:
FERNANDO LARA; FRANCISCO ASTORGA; MAURICIO BELLINI
Revista:
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
Editorial:
Societá Italiana di Física
Referencias:
Lugar: Bologna; Año: 2001 vol. 116 p. 845 - 845
ISSN:
0369-3554
Resumen:
In the framework of chaotic inflation we study the case of a massive scalar field using a semiclassical approach. We derive the energy density fluctuations in the infrared sector generated by matter field and gauge-invariant metric fluctuations by means of a different method. We find that the super Hubble density fluctuations increase during inflation for a massive scalar field, in agreement with the result obtained in a previous work in which a power-law expanding universe was considered.
rds']